Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Dental Science, India, Volume 8 Issue 2, February 2019

Pages: 126 - 130

Accuracy and Reliabilty of Digital Models in Measuring Little's Irregularity Index

Nivethigaa .B; Saravana Pandian

Share this article



Top